# SDR DALA14015990961

- Difficulty date: March 10, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 200-218
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB BETWEEN BS 200-218,  X-44 TO X -60 AT PAX CABIN FLOOR STRUCTURE.  REPAIRED IAW SRM 51-70-4, FIG 2.
